Solution du problème de point fixe de Schauder

Volume 170 / 2001

Robert Cauty Fundamenta Mathematicae 170 (2001), 231-246 MSC: 54H25, 47H10. DOI: 10.4064/fm170-3-2

Abstract

We give an affirmative answer to Schauder's fixed point question.

Authors

  • Robert CautyUniversité Paris 6
    UFR 920
    Boîte courrier 172
    4, place Jussieu
    75252 Paris Cedex 05, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image